MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY SEDLINE; ELECTROENCEPHALOGRAPH

MASIMO - 15750 ALTON PKWY SEDLINE; ELECTROENCEPHALOGRAPH
Model Number 9513
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Increased Level of Consciousness (4590)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient 5/5: the customer has reported there has been several complaints of the device not recording correctly."also, sedline displaying erroneous psi readings, such as very low psi values despite the patient being awake and able to open their eyes.This has occurred on numerous occasions, and the devices have demonstrated significant inconsistency in their readings.Also, psi values remaining fixed at 25 for a prolonged period despite substantial changes in both surgical stimulation and the level of anaesthesia administered".
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: m20 4bx.E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).

Brand Name
SEDLINE
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
9492977167
MDR Report Key25713404
Report Number3019388613-2026-00382
Device Sequence Number10619010
Product Code OLW
UDI-Device Identifier00843997009096
UDI-Public(01)00843997009096
Combination Product (Y/N)N
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9513
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown